# SDR JR2R20251120558

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000563
- Aircraft time: 19,916 hours, 12,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 19,916 hours, 12,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LBL10 FLOORBEAM AT FR18 IS CORRODED. REPAIRED PER SRM.
